| Catalog Number |
400SWPC15 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The patient was undergoing a coil embolization procedure in the middle meningeal artery (mma) using a swiftpac coil (swiftpac) and a non-penumbra microcatheter.During the procedure, the physician began advancing a swiftpac coil into the target site.While repositioning the coil, the swiftpac coil unintentionally detached partially within the microcatheter and mostly in the target vessel.The physician used saline to push the rest of the swiftpac coil into the target vessel.The procedure was considered completed.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.